Alert archive / Oregon / Red Flag Warnings in 2010

Red Flag Warning 4, NWS Medford, OR

August 15, 20107 counties in Oregon

NWS Medford, OR issued this red flag warning at Aug 15, 2010, 3:26 AM PDT for 7 counties in Oregon. It took effect at Aug 15, 2010, 11:00 AM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 15, 2010, 3:26 AM PDT (10:26 UTC)
In effect from
Aug 15, 2010, 11:00 AM PDT
Expired
Aug 15, 2010, 7:15 PM PDT
In force
8 hr
Issued by
NWS Medford, OR

Counties Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR, Lake County, OR, Lane County, OR

The radar

The Medford radar (KMAX), 86 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2010-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2010-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4313 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WWUS86 KMFR 151026
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
326 AM PDT SUN AUG 15 2010

ORZ620-152230-
/O.UPG.KMFR.FW.A.0004.100815T1800Z-100816T0600Z/
/O.NEW.KMFR.FW.W.0004.100815T1800Z-100816T0600Z/
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
326 AM PDT SUN AUG 15 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR
FIRE ZONE 620...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING LIGHTNING WITH INSUFFICIENT MOISTURE FOR
FIRE ZONE 620. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: FIRE ZONE 620

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WITH NUMEROUS STRIKES ARE
  EXPECTED. ISOLATED HEAVY RAIN AND SMALL HAIL CAN BE EXPECTED.

* IMPACTS: FUELS ARE SUFFICIENTLY DRY ENOUGH TO ALLOW FIRE 
  STARTS BY LIGHTNING STRIKES. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

ORZ621-622-152230-
/O.UPG.KMFR.FW.A.0004.100815T1800Z-100816T0600Z/
/O.NEW.KMFR.FW.W.0004.100815T1800Z-100816T0600Z/
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-
326 AM PDT SUN AUG 15 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR
FIRE ZONES 621 AND 622...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR FIRE
ZONES 621 AND 622. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA: FIRE ZONES 621 AND 622.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WITH NUMEROUS STRIKES ARE
  EXPECTED. ISOLATED HEAVY RAIN AND SMALL HAIL CAN BE EXPECTED.

* IMPACTS: FUELS ARE SUFFICIENTLY DRY ENOUGH TO ALLOW FIRE 
  STARTS BY LIGHTNING STRIKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

ORZ617-152230-
/O.UPG.KMFR.FW.A.0004.100815T1800Z-100816T0600Z/
/O.NEW.KMFR.FW.W.0004.100815T1800Z-100816T0600Z/
UMPQUA NATIONAL FOREST-
326 AM PDT SUN AUG 15 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR
FIRE ZONE 617...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR
FIRE ZONE 617. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: FIRE ZONE 617

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WITH NUMEROUS STRIKES ARE
  EXPECTED. ISOLATED HEAVY RAIN AND SMALL HAIL CAN BE EXPECTED. 

* IMPACTS: FUELS ARE SUFFICIENTLY DRY ENOUGH TO ALLOW FIRE 
  STARTS BY LIGHTNING STRIKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

ORZ623-624-152230-
/O.UPG.KMFR.FW.A.0004.100815T1800Z-100816T0600Z/
/O.NEW.KMFR.FW.W.0004.100815T1800Z-100816T0600Z/
SOUTHERN OREGON CASCADES-KLAMATH BASIN AND THE FREMONT-
WINEMA NATIONAL FOREST-
326 AM PDT SUN AUG 15 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR
FIRE ZONES 623 AND 624...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR FIRE
ZONES 623 AND 624. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA: FIRE ZONES 623 AND 624

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WITH NUMEROUS STRIKES ARE
  EXPECTED. ISOLATED HEAVY RAIN AND SMALL HAIL CAN BE EXPECTED.

* IMPACTS: FUELS ARE SUFFICIENTLY DRY ENOUGH TO ALLOW FIRE 
  STARTS BY LIGHTNING STRIKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$


VISIT US AT WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
440 
WWUS86 KMFR 152200
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
300 PM PDT SUN AUG 15 2010

ORZ620-160600-
/O.CON.KMFR.FW.W.0004.000000T0000Z-100816T0600Z/
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
300 PM PDT SUN AUG 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
   EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR FIRE ZONE
   620...

* AFFECTED AREA: FIRE ZONE 620 

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WITH NUMEROUS STRIKES
  ARE EXPECTED. ISOLATED HEAVY RAIN AND SMALL HAIL CAN BE 
  EXPECTED.

* IMPACTS: FUELS ARE SUFFICIENTLY DRY ENOUGH TO ALLOW FIRE 
  STARTS BY LIGHTNING STRIKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

ORZ621-622-160600-
/O.CON.KMFR.FW.W.0004.000000T0000Z-100816T0600Z/
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-
300 PM PDT SUN AUG 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
   EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR FIRE ZONES
   621 AND 622...

* AFFECTED AREA: FIRE ZONES 622 AND 621 

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WITH NUMEROUS STRIKES
  ARE EXPECTED. ISOLATED HEAVY RAIN AND SMALL HAIL CAN BE 
  EXPECTED.

* IMPACTS: FUELS ARE SUFFICIENTLY DRY ENOUGH TO ALLOW FIRE 
  STARTS BY LIGHTNING STRIKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

ORZ617-160600-
/O.CON.KMFR.FW.W.0004.000000T0000Z-100816T0600Z/
UMPQUA NATIONAL FOREST-
300 PM PDT SUN AUG 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
   EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR FIRE ZONE
   617...

* AFFECTED AREA: FIRE ZONE 617 

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WITH NUMEROUS STRIKES
  ARE EXPECTED. ISOLATED HEAVY RAIN AND SMALL HAIL CAN BE 
  EXPECTED.

* IMPACTS: FUELS ARE SUFFICIENTLY DRY ENOUGH TO ALLOW FIRE 
  STARTS BY LIGHTNING STRIKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

ORZ623-624-160600-
/O.CON.KMFR.FW.W.0004.000000T0000Z-100816T0600Z/
SOUTHERN OREGON CASCADES-KLAMATH BASIN AND THE FREMONT-
WINEMA NATIONAL FOREST-
300 PM PDT SUN AUG 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
   EVENING FOR LIGHTNING WITH INSUFFICIENT MOISTURE FOR FIRE ZONES
   623 AND 624...

* AFFECTED AREA: FIRE ZONES 624 AND 623 

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WITH NUMEROUS STRIKES
  ARE EXPECTED. ISOLATED HEAVY RAIN AND SMALL HAIL CAN BE 
  EXPECTED.

* IMPACTS: FUELS ARE SUFFICIENTLY DRY ENOUGH TO ALLOW FIRE 
  STARTS BY LIGHTNING STRIKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

&&

$$

VISIT US AT WWW.WEATHER.GOV/MEDFORD
435 
WWUS86 KMFR 160215
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
715 PM PDT SUN AUG 15 2010


ORZ617-620>624-160315-
/O.CAN.KMFR.FW.W.0004.000000T0000Z-100816T0600Z/
UMPQUA NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
715 PM PDT SUN AUG 15 2010

...ALL RED FLAG WARNINGS FOR THUNDERSTORMS HAVE BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING FOR THUNDERSTORMS. 

ONLY ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING...MAINLY
ACROSS SOUTHERN SISKIYOU COUNTY...MODOC COUNTY...NORTHERN KLAMATH
COUNTY AND SOUTHERN LAKE COUNTY.

NO RED FLAG WARNINGS ARE IN EFFECT AT THIS TIME.

$$

FB

VISIT US AT WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 15, 2:50 AM PDT, 36 minutes earlier.

Area forecast discussion, Aug 15, 2:50 AM PDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
250 AM PDT SUN AUG 15 2010

.SHORT TERM...A STRONG RIDGE OVER THE REGION WILL CONTINUE TO
BRING HOT TEMPERATURES TO THE AREA TODAY AND MONDAY WHILE TWO
UPPER LEVEL LOWS WILL MOVE INTO THE AREA TODAY AND A SECOND ON TUESDAY
BRINGING A CHANCE FOR THUNDERSTORMS INLAND AREAS.

THIS MORNING A  CUTOFF LOW IS LOCATED OFF THE NORTHERN CALIFORNIA
COAST NEAR 40N 129W. THIS LOW IS BRINGING SOUTHERLY MOISTURE INTO
THE AREA TODAY WITH AN AREA OF DIFFLUENCE ALOFT. SOME ISOLATED
OVERNIGHT THUNDERSTORMS HAVE CONTINUED OVER PORTIONS OF THE
AREA...ESPECIALLY ACROSS SOUTHERN PORTIONS OF THE CWA IN SISKIYOU AND
MODOC COUNTIES. A LINE OF THUNDERSTORMS IS LOCATED OVER
SOUTHWESTERN SISKIYOU COUNTY SOUTHEAST OF CALLAHAN NORTHWESTWARD TO
NEAR HAPPY CAMP. EXPECT THIS LINE OF STORMS TO CONTINUE TO MOVE
SLOWLY NORTH. ADDITIONALLY A SOME ISOLATED THUNDERSTORMS MAY ALSO
DEVELOP DURING THE MORNING ACROSS OTHER AREAS OF NORTHERN
CALIFORNIA AND NORTHWARD...MAINLY INTO THE CASCADES AND AREAS
EASTWARD IN OREGON.

AFTERNOON HEATING IS EXPECTED TO COMBINE WITH UPPER LEVEL DYNAMICS
AND MOISTURE CONVERGENCE TO BRING ISOLATED TO SCATTERED
THUNDERSTORMS OVER MUCH OF THE AREA TODAY...EXCEPT NEAR THE COAST
AND INTO THE UMPQUA VALLEY. THE HIGHEST CHANCE FOR SCATTERED
THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS SISKIYOU AND MODOC
COUNTIES NORTHWARD INTO THE SISKIYOU MOUNTAINS AND JACKSON COUNTY
AND FROM THE WESTERN SLOPES OF THE CASCADES EASTWARD INTO KLAMATH
COUNTY. AS THE LOW MOVES INLAND...STEERING FLOW WILL BE OUT OF THE
EAST AND SOUTHEAST WHICH MAY BRING SCATTERED THUNDERSTORMS INTO
JOSEPHINE COUNTY AS WELL. THE TIMING OF THE LOW MOVING INLAND WILL
BE A FACTOR IN THUNDERSTORM COVERAGE TODAY.

THEN...AS THIS LOW WEAKENS AND MOVES INLAND OVER SOUTHERN OREGON
SUNDAY NIGHT EXPECT THUNDERSTORMS TO DECREASE ACROSS THE AREA. THEN
THE NEXT LOW BEGINS TO APPROACH THE COAST FROM THE WEST ON MONDAY.
MOISTURE COMBINED WITH WEAK INSTABILITY WILL ALLOW A SLIGHT CHANCE
FOR THUNDERSTORMS OVER THE AREA MONDAY AFTERNOON AND EVENING. THE
CHANCE FOR THUNDERSTORMS INCREASES TUESDAY AS THE LOW MOVES INTO
THE COAST WITH AN AREA OF DIFFLUENCE AHEAD OF THE LOW AND
INCREASING MOISTURE AND INSTABILITY OVER THE CWA. MODELS ARE IN
GOOD AGREEMENT HIGHLIGHTING THE GREATEST THREAT FOR THUNDERSTORMS ON
TUESDAY OVER THE SOUTHERN OREGON CASCADES AND AREAS TO THE
NORTHEAST.

BY WEDNESDAY THE RIDGE WEAKENS FOLLOWED BY LONG RANGE MODELS
INDICATING THAT A TROUGH WILL DEVELOP AS A LOW MOVES DOWN
FROM THE NORTH THURSDAY INTO THE WEEKEND. THIS WILL LIKELY BRING
A COOLING TREND AND RETURN TO NEAR SEASONAL NORMAL AFTERNOON
TEMPERATURES.

&&

.AVIATION...WIDESPREAD IFR CIGS ALONG AND NEAR THE COAST AT
ELEVATIONS NEAR AND BELOW 1000 FEET MSL TONIGHT THROUGH SUNDAY
MORNING...IMPROVING TO MOSTLY VFR BY EARLY THIS AFTERNOON.
ELSEWHERE ISOLATED THUNDERSTORMS ACROSS NORTHERN CALIFORNIA AND
INTO SOUTHERN OREGON WILL INCREASE BECOMING SCATTERED OVER MUCH OF
THE AREA LATE THIS AFTERNOON AND EVENING. THESE WILL BE CAPABLE OF
GUSTY OUTFLOW WINDS AND FREQUENT LIGHTNING...THESE STORMS WILL
ALSO BE CAPABLE OF LOCAL MVFR TO IFR IN HEAVY RAIN AND ISOLATED
HAIL.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM 11 AM PDT THIS MORNING THROUGH THIS
     EVENING FOR ORZ024>031.

CA...NONE.

PACIFIC COASTAL WATERS...NONE.

CC
Hazardous weather outlook, Aug 14, 3:11 PM PDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
311 PM PDT SAT AUG 14 2010

ORZ617-620>624-152215-
UMPQUA NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
311 PM PDT SAT AUG 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF OR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM LATE SUNDAY MORNING THROUGH
SUNDAY EVENING. PLEASE SEE FIRE WEATHER MESSAGE FOR MORE SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:37 PM PDTSpecial Weather StatementMFR23 min

Nearby

Red Flag Warnings in Oregon, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.